# SDR A6WA200540014

- Difficulty date: January 7, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 1,286 hours, 1,182 cycles
- Engine: Ge CF343B1
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Condition: Migrated
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT MLG AFT TRUNNION BUSHING IS MIGRATED .045 INCH.  REMOVED AND REPLACED LT MLG AFT TRUNNION BUSHING IAW REO. (K)
